The immunopathogenesis of progressive chronic inflammatory periodontal disease

Seymour G.J., Powell R.N. and Davies W.I.R. (1979) The immunopathogenesis of progressive chronic inflammatory periodontal disease. Journal of Oral Pathology, 8 5: 249-265.

Author Seymour G.J.
Powell R.N.
Davies W.I.R.
Title The immunopathogenesis of progressive chronic inflammatory periodontal disease
Journal name Journal of Oral Pathology   Check publisher's open access policy
ISSN 0300-9777
Publication date 1979-01-01
Sub-type Critical review of research, literature review, critical commentary
Volume 8
Issue 5
Start page 249
End page 265
Total pages 17
Subject 2700 Medicine
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Critical review of research, literature review, critical commentary
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 39 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 30 Aug 2016, 14:17:19 EST by System User